# SDR AALA2019032109013

- Difficulty date: March 19, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 60,837 hours, 22,743 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, THE FORWARD CIDS CAUTION LIGHT DISPLAYED.  THE AIRCRAFT WAS GROUNDED.   MAINTENANCE SERVICED THE  DOOR DAMPER AND EMERGENCY OPERATION CYLINDER  IAW AMM 52-22-00.
